JournalsrlmVol. 31, No. 1pp. 15–23

A note on metric-measure spaces supporting Poincaré inequalities

  • Ryan Alvarado

    Amherst College, USA
  • Piotr Hajłasz

    University of Pittsburgh, USA
A note on metric-measure spaces supporting Poincaré inequalities cover
Download PDF

A subscription is required to access this article.

Abstract

Using a method of Korobenko, Maldonado and Rios we show a new characterization of doubling metric-measure spaces supporting Poincare´ inequalities without assuming a priori that the measure is doubling.

Cite this article

Ryan Alvarado, Piotr Hajłasz, A note on metric-measure spaces supporting Poincaré inequalities. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 31 (2020), no. 1, pp. 15–23

DOI 10.4171/RLM/877